Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12035
Title: GEOPHYSICAL MODELS OF THE KENYA RIFT
Authors: KHAN, M
MAGUIRE, P
SWAIN, C
First Published: 20-Aug-1992
Citation: TECTONOPHYSICS, 1992, 209 (1-4), pp. 209-211
DOI Link: 10.1016/0040-1951(92)90024-Z
ISSN: 0040-1951
Links: http://hdl.handle.net/2381/12035
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.